X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
bregman divergences (2) 2
itakura-saito divergence (2) 2
kullback-leibler divergence (2) 2
kullback–leibler divergence (2) 2
mahalanobis distance (2) 2
algorithms (1) 1
analysis (1) 1
applied mathematics (1) 1
approximation (1) 1
approximation algorithm (1) 1
banach-spaces (1) 1
bregman balls (1) 1
bregman distance (1) 1
bregman divergence (1) 1
chebyshev center (1) 1
chernoff information (1) 1
classification (1) 1
clustering (1) 1
computational geometry (1) 1
computer science (1) 1
computer science, theory & methods (1) 1
convex duality (1) 1
convex function (1) 1
distances (1) 1
distributions (1) 1
divergence (1) 1
entropy (1) 1
error analysis (1) 1
exponential families (1) 1
farthest point (1) 1
farthest points (1) 1
fenchel conjugate (1) 1
functions of legendre type (1) 1
functions of legendre type chernoff information (1) 1
generalized order-statistics (1) 1
ioffe-tikhomirov theorem (1) 1
ioffe–tikhomirov theorem (1) 1
itakura-saito balls (1) 1
itakura-saito distance (1) 1
itakura–saito balls (1) 1
itakura–saito distance (1) 1
itakura–saito divergence (1) 1
k -means clustering (1) 1
k -median clustering (1) 1
k-means clustering (1) 1
k-median clustering (1) 1
klee set (1) 1
kullback-leibler divergence kullback-leibler balls (1) 1
kullback–leibler balls (1) 1
legendre function (1) 1
loffe-tikhomirov theorem (1) 1
mathematical analysis (1) 1
mathematics (1) 1
mathematics - optimization and control (1) 1
mathematics, applied (1) 1
maximal monotone operator (1) 1
metric space (1) 1
minimal enclosing balls (1) 1
multivariate normal distribution (1) 1
numerical analysis (1) 1
random sampling (1) 1
rules (1) 1
sequential order statistics (1) 1
statistics & probability (1) 1
subdifferential operator (1) 1
κ-means clustering (1) 1
κ-median clustering (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Approximation Theory, ISSN 0021-9045, 2010, Volume 162, Issue 6, pp. 1225 - 1244
Journal Article
ACM Transactions on Algorithms (TALG), ISSN 1549-6325, 08/2010, Volume 6, Issue 4, pp. 1 - 26
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.